# SDR ASOA03492

- Difficulty date: October 6, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE UPPER STEP HINGE ON THE PASSENGER DOOR WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE UPPER STEP HINGE ON THE PASSENGER DOOR IAW ASA EO 600-53-0052A.  (M)
